# SDR ASOA20130904067

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 22,674 hours, 12,943 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287501643
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX ROW 4/5 CABIN LIGHT HARNESS WAS FOUND BURNED.  THE LIGHT HARNESS AT ROW 4/5 WAS REPLACED AND OPS CHECKS WERE GOOD.
